# SDR UPS96820220

- Difficulty date: May 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Serv Door Area
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, EXT FUSELAGE SKIN CRACKED AT RADIUS OF PREVIOUS REPAIR JUST AFT OF RT FWD SERVICE DOOR.  INSTALLED REPAIR PER DC8 SRM 53-2-1 AND REO-01941, INSTALLED FASTENER PER DC8 SRM 51-1-20D, SEALED PER SRM 51-1-15 AND 51-1-17, TREATED AND PRIMED PER SRM 51-1-8.
